# SDR SWAA072122

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 22,011 hours, 12,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 471N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW 2 ABC.  SECURED EEPLS CONNECTOR PER MM.
